DOI 10.1007/s11864-024-01257-6
Management of Pulmonary Toxicities Associated with Systemic Therapy in Non Small Cell Lung Cancer.
Аннотация
Drug-induced pneumonitis is a common adverse event that may occur during lung cancer systemic therapy. The incidence/prevalence of this side effect has increased due to recent extensive use of immunotherapy. Although pneumonitis prevalence is increased with the use of immune checkpoint inhibitors, it is also associated with chemotherapy and targeted therapy. Pneumonitis can occur early after drug exposure or present after several cycles of treatment. Its severity can range from insidious to fulminant, leading to hospitalization. In most cases, the diagnosis is made based on medical history, temporal correlation with use of lung cancer systemic therapy, and computed tomography (CT) findings. In the majority of cases, stopping the offending drug and use of corticosteroids is the sufficient treatment; however, patients with more severe forms of pneumonitis require additional immunosuppressive agents. In this review, we address pneumonitis caused by chemotherapy, antibody-drug conjugates, targeted therapy, or immunotherapy, and provide a detailed management approach.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.